# SDR AALA20141015001

- Difficulty date: October 14, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 71,977 hours, 37,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Dirty
- Location: Battery Pack
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE THE AFT CABIN VAULT DOOR WOULD NOT EXTINGUISH.  CLEANED BATTERY PACK TERMINALS & OPERATIONS CHECKED NORMAL.
